# SDR DHL9672108C

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach
- Condition: Cracked
- Location: Nr 7 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 7 SLAT ACTUATOR ROD END ATTACH IN OUTBD RIB IN SLAT CRACKED.  STOP DRILLED CRACK, INSTALLED REPAIR PER SRM 57-50-3,  REPAIR 5 BY 4 BY .5.
